# SDR USAA970012

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 39,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-6 CHECK VISUAL/EDDY CURRENT INSPECTION, FOUND 3 INCH CRACK FORWARD GALLEY DOOR CUT OUT AFT LOWER CORNER FUSELAGE SKIN.  REMOVE CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3.  (M)
